TOTALLY HIP SUPPORT GROUP
Lease this WebApp and get rid of the ads.
daryushbhai
hip ORIF
Wed Jan 24, 2018 12:42pm
2601:203:c100:bc00:a544:b472:fbb4:55c5

i am a 63 year old disabled senior. on november 11th 2016 i fell backwards and broke my hip. dr. cahill of stockton ca alpine orthopeadics dis an ORIF.

i have had minimum PT due to pain and weakness. it has improved,but i still cannot put my weight on my left leg. i walk with a cane with a limp, and without a cane with a pronounced limp. sitting and resting is not painful, but when i try to walk and put weight on my left leg it hurts severely.

how long will it take for the pain to subside when i try to cross my legs or put weight on my leg in the situation i am in?
sincerely yours,
darius

    • Hip fracturejoanbllt, Wed Jan 24 10:53pm
      First - is your disability because of the hip fracture? or is it a separate condition? You had the hip repaired thru using a medical device to reduce the fracture. You still have the original thigh... more
      • hip fracturedaryush, Wed Jan 24 11:51pm
        my disability is not because of the hip fracture. I was disabled since 1994 for severe clinical depression. I became sedentary and just sat. I developed spinal stenosis and a cervical herneated disc... more
        • I just saw your post now and just returned from the warm poophil from long island and virginia, Fri Jan 26 7:12pm
          I am sorry for how you feel. I had both replaced in 1994 and had revision in 2006 on right and revision on left 2008. This after my complaints of something feeling wrong.. I am on diss since 2001 and ... more
          • hip painphil from long island and virginia, Sat Jan 27 10:18am
            I just read my post I sent last night and I didnt write what I wanted to say and that was If doing any exercises and there is pain dont do them. Not muscle pain and you have to distinguish between... more
        • Depression is an enemy joanbllt, Thu Jan 25 12:46am
          Have you been treated for the depression - this, what you call laziness, is a symptom of the depression. Have you spoken to your doctors about this. There are medications that can help - you and the... more
  • Click here to receive daily updates
    "I can do all things through Christ, who strengthens me." Philippians 4:13